# SDR SWAA2022012050795

- Difficulty date: December 7, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND BL0 AT PASSENGER CABIN ; 2021-557791 / [01] REPLACED ANGLE LOCATED BS695 AND BL0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-05; DRAWING 273A9112 REV - ; AND B737-700 SRM 51-30-01 SEE INDIVIDUAL SIN-OFF BELOW; [02] REPLACED ANGLE LOCATED BS695 AND BL0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-05; DRAWING 273A9112 REV - ; AND B737-700 SRM 51-30-01 SEE INDIVIDUAL SIN-OFF BELOW
